# SDR 2007UALA03962

- Difficulty date: October 2, 2007
- Submitted: October 3, 2007
- Operation: Air carrier
- Aircraft: N780UA
- Make and model: Boeing 777222
- Aircraft serial: 26944
- Aircraft time: 44,674 hours, 8,386 cycles
- Engine: Pwa PW4077
- Engine time: 38,971 hours, 7,567 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Eec
- Condition: Unknown
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RTFL DUE TO NR 1 ENG ELECTRONIC ENGINE CONTROL ISSUES.   10-26-07   TROUBLESHOOTING ISOLATED PROBLEM TO P2 MANIFOLD (PRESSURE INPUT) P2 MANIFOLD IS BLOCKED OR LEAKING. HAD ELECTRONIC ENGINE CONTROL MSG ON L ENG, CH B.  CHECKED CONNECTIONS ON P2 MANIFOLD AND LINES, FOUND SECURE. FOUND PIN HOLE LEAK ON BRAIDED P2 SENSE WHICH ATTACHES TO EEC. REPLACED LINE. ACCOMPLISHED EEC TEST ON MAT AND ACCEPTED ENGINE.  ACCOMP ENGINE RUN.  A/C OK FOR SERVICE.
